We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Fexofenadine 180mg Tablet- 30ct

    Fexofenadine 180mg Tablet- 30ct

    Product ID: MATRIXFEX30

    Generic Equivalent To Allegra

    Price: Select Quantity Below

    Out of Stock
    - Select Quantity -
    Quantity :
    $11.66
    Select

    Product Summary

    • Temporarily relieves runny nose, sneezing, itching of the nose and throat
    • Relieves itchy, watery eyes
    • Compare to Allegra

    Description

    Major Fexofenadine Hydrochloride Allergy Relief Tablets temporarily relieve runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies. It is the presence of histamine that can produce these symptoms. Fexofenadine is an antihistamine that reduces the effects of natural chemical histamine in the body.

    Directions

    Adults And children 12 years Of age And over: take one 180 mg tabletwith water once a day; do not take more than 1 tablet in 24 hours.Children under 12 years Of age: do not use. Adults 65 years Of age andolder: ask a doctor. Consumers with kidney disease: ask a doctor.


    Ingredients

    Fexofenadine hcl 180 mg

    WARNINGS

    Keep out of reach of children.



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS